MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-WIRE LAP 33CM; E-Z CLEAN WIRE L-WIRE LAP 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-WIRE LAP 33CM; E-Z CLEAN WIRE L-WIRE LAP 33 CM
Catalog Number 0100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #unk.The lot/batch was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy the insulation detached from the distal end of the tip around the wire electrode.A second like device was used to complete the procedure with no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/18/2018.Investigation summary: received one each of the 0100, lot number 181795.The insulation was detached.The l hook was covered in black eschar.The distal end of the insulation was completely torn away approximately 5/8 of an inch from where it should end, there was a split line that the tear follows.There are impression marks most likely from a rigid object or instrument/device.There was shaving or slicing, hard to tell due to the degree of disfiguring of the insulation.This could be the result of excessive mechanical loading during use (contact with another rigid object).Power settings don't appear to have been excessive, the insulation was compromised prior to the splitting as evidenced by the impression marks.Use related.A dhr review was performed, and there is no evidence of device defect or malfunctions.

Brand Name
E-Z CLEAN L-WIRE LAP 33CM
Common Device Name
E-Z CLEAN WIRE L-WIRE LAP 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key7777067
Report Number1721194-2018-00030
Device Sequence Number2217737
Product Code GEI
UDI-Device Identifier10614559100677
UDI-Public10614559100677
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number0100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2018
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date09/18/2018
Patient Sequence Number1